# SDR COMA0560506

- Difficulty date: September 17, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 26,919 hours, 25,310 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: D97C00614
- Condition: Faulty
- Location: Nr 2 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5321 - DURING CLIMBOUT OF CVG THE NR 2 HYDRAULIC C/B TRIPPED.  REPLACED THE NR 2 HYDRAULIC SOV ACTUATOR.
